Skip to Main content Skip to Navigation
Journal articles

On the Parameterized Complexity of Multiple-Interval Graph Problems

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619739
Contributor : Stéphane Vialette <>
Submitted on : Tuesday, September 6, 2011 - 5:28:49 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619739, version 1

Citation

Danny Hermelin, Mike Fellows, Frances Rosamond, Stéphane Vialette. On the Parameterized Complexity of Multiple-Interval Graph Problems. Theoretical Computer Science, Elsevier, 2009, 410 (1), pp.53-61. ⟨hal-00619739⟩

Share

Metrics

Record views

264